# SDR ASAA2013031994351

- Difficulty date: March 19, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 60,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 FLOORBOARD SPLICE IS CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED NEW SPLICE IAW SRM 51-30-01, STEP 8AB.
